# SDR AALA980842

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 5103
- Condition: Failed
- Location: Rt Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

MAD - FLT 0069 - RT IDG PLAC INOP AS MEL 24-01 AUTH 4-32-9DC-B NO TIME AT MAD NO PARTS ENTERED MICS MEL PROCEDURES C/W ENG APU.  COWLINGS CLOSED BOTH IDG AND APU SERVICED TO PROPER LEVEL.  R/R RT IDG PER MM LEAK CK NO LEAKS NOTED.  OPS CHECK THRU ALL OPERATIONS CKS NORMAL.  NOTE:  EXTENDED RANGE EVENT REPORT (ER) NR AFW777.  (X)
